# SDR AWXA200301159

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF UPPER LEG OF Y1162 LONGITUDINAL BEAM FR 68-69.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED Y1162 BEAM FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT BEAM PER DWG D53472188; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 25, 39-41.
